# SDR 95ZZZX1923

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: D5020
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: N, L
- Precautionary procedure: E

## Discrepancy

KDAY/KDFW - FLT 022 - ON DESCENT INTO KDFW, GIT A FIRE WARNING ON NR 2 ENGINE.  PULLED THROTTLE BACK TO FLIGHT IDLE, LIGHT WENT OUT, BUT BELL WOULD NOT TEST.  SHUT ENGINE DOWN ON DESCENT.  KDFW MAINTENANCE REPLACED NR 2 LOWER FIRE LOOP.  LEAK CHECKED ALL PNEUMATIC DUCTS AND LINES FOR LEAKS.  CHECKED ENGINE FOR CRACKS.  FOUND LOWER LOOP DAMAGED BY ENGINE COWL-LOOP WOULD SHORT WHEN FLEXED.  SYSTEM OPS CHECKED GOOD.
